# SDR MWEA95448

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND BOTH CAPTAIN'S AFT SEAT RAILS REMOVED TO FACILITATE STRAP REPAIR.  INSTALLED DOUBLER ON SEAT TRACKS AND MACHINED LOCKPIN HOLES PER SRM 53-05, FIGURE 28.  INSTALLED SEAT TRACKS IAW MM 53-40.
